HOLYOKE (CBS) — Holyoke police are trying to raise awareness about heroin overdoses in the town and the particular drug that may be responsible after they responded to nine heroin overdoses in 16 hours.

Holyoke police said a series of heroin overdoses started in the town on Friday. They said most of the victims were saved due to a quick response by medical professionals and the use of Narcan, a naloxone nasal spray that can stop someone from dying of an opioid overdose.

READ MORE: Coronavirus In Massachusetts: Today's Developments

Only one victim died, police said.

READ MORE: I-Team: Baby Stabbed In Revere, Suspect In Custody

Though Holyoke police do not usually mention any identifying characteristics of confiscated drugs, they said they believe the link between these overdoses is the use of heroin from bags stamped “POWER.” Police are so concerned about the deadly consequences of the drug that they are warning users to stay away from drugs with that label at all costs.

The overdoses are still under investigation.

MORE NEWS: Arizona Mother Worried Son's Surgery In Boston Will Be Rescheduled Again Due To COVID